# SDR AWXA200601809

- Difficulty date: October 5, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654797379
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - LEFT CREASE BEAM CRACKED, BS 617.5, LBL 64.53, WL 208.1.  REPAIRED LEFT CREASEBEAM, BS 617.5, LBL 64.53, WL 208.1 IAW AWA ER 03-5361-06297-SS1.
